Anxiety gone!!...Depression ensues

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

dolppl
Regular Member


Date Joined Nov 2006
Total Posts : 21
   Posted 11/28/2006 6:45 PM (GMT -6)   
Today I woke up after very little sleep all night, very dehydrated all night (had to get up and get a drink about 6 times) which I never have to do, but when I woke up all my anxiety was gone.  But the entire day I was more depressed then I have ever been.  The entire day it felt like I was in a dream world.  I didn't worry about anything(for the first time in 3 months), but I felt like crying the whole day and did when I got home for about an hour.  I kept trying to think of stuff to look forward to but I couldn't think of anything that would make me excited.  It was like I had no emotions at all, I think I actually made myself more and more depressed when I couldn't think of anything to get excited about.  And I have a very good life, and lots to look forward to.  
 
Has anyone else ever had this happen to them?
 
I keep thinking that it has something to do with the Zoloft.  I took three pills, three days (50mg) and couldn't handle the side effects so I stopped cold turkey four days ago, could that still be in my system 'cause I feel similar to the first day taking the Zoloft (before the side effects kicked in)
This scared the crap out of me, because it was like I was a totally different person, I actually was trying to give myself a panic attack just so I could feel something. 
 
I feel better after talking to my mom, and seeing my girlfriend.   
 
Please comment.

steph2005
Regular Member


Date Joined Sep 2005
Total Posts : 305
   Posted 11/28/2006 9:22 PM (GMT -6)   
My depression is a by product of my anxiety. It seems like whenever I feel anxious i'm not depressed and whenever I'm feeling depressed I'm not anxious. It's a viscious cycle. Have you tried any other meds other than the zoloft? I think sometimes I feel depressed when I am not anxious because I am just so used to feeling anxious that when I feel something different it's just weird. I think sometimes I might mistake the calm feeling for depression but it just scares me because I don't feel calm all that often. I guess the best advice I can give, which it's hard to do because I try it, is to just acknowledge your feelings and don't dwell on it too much. Just accept it for what it is and let them pass because they will. Take care.
*Steph*
 
 


Twiggygal
Veteran Member


Date Joined Sep 2006
Total Posts : 924
   Posted 11/28/2006 11:23 PM (GMT -6)   
I have depression because I have anxiety/panic disorder.

Your dream state may be something called 'derealization' ... it sounds similar to it.. and it is a symptom of anxiety.

You only took the Zoloft for 3 days, so I have my doubts that it may have even taken effect yet, but I'm not a doctor, so I really can't tell ya.

I mean... I quit taking Zoloft cold turkey after taking it for a month because of a bad reaction to it and I had no 'withdrawel symptoms'.

Hopefully your anxiety vanishes.. if not... talk to your doc about switching to another SSRI that may be benficial for you and gentler with side effects. (Might I suggest Lexapro? LOL.. all side effects disappeared after a couple weeks of taking it, and they were just waking up in panic mode and dizziness and nausea and that was about it)

*HUGS*

Depression is rough.. I know.. but you'll pull through honey. One day at a time.

Are you seeing a therapist? That could also be benificial for you. *HUGS*

Twiggygal~
"Be glad of life because it gives you the chance to love and to work and to play and to look up at the stars."

DX: Panic Disorder, Depression, TMJ (Temporomandibular Joint Disorder), Chronic Migraines
 
RX: Ativan/Lorazapam (1 MG a day), Lexapro (15 MG a day), Tylonel for the TMJ and Migraines
 



katekate888
Regular Member


Date Joined Aug 2005
Total Posts : 109
   Posted 11/29/2006 6:20 PM (GMT -6)   
dolppl

i feel your pain. i actually just got done writing a topic about this situation hoping for an answer. i do agreewith whoever said that i dont even know if the medicine couldve even hit you yet, but everyone does work differently.
my boyfriend and i of four years are in a jam and our relationship feels like its in jepardy because for some reason i feel like he can never to anything right to cheer me up. ive cried everyday for the last four days. i dont have a really great support system right now which makes things even more difficult. thank goodness for healing well.com!! im sorry i dont have a solution, im in the same boat. ive been mostly reading information about depression which makes me feel better.

hopefulmigrainer
Veteran Member


Date Joined Oct 2006
Total Posts : 902
   Posted 11/30/2006 1:14 AM (GMT -6)   
hi dolppl, you are not alone and depression and anxiety seem to go hand in hand. Please don't stop your meds w/o consulting your psyche doc. Everyone responds differently and you could be having a withdrawl symptom. Do you have a therapist that you can talk to? Have you ever tried to journal? Journaling can bring out emotions that are buried deep inside. What we can feel, we can heal. Hang in there.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 01, 2016 12:11 PM (GMT -6)
There are a total of 2,697,172 posts in 297,719 threads.
View Active Threads


Who's Online
This forum has 152341 registered members. Please welcome our newest member, GRAMMAG.
324 Guest(s), 13 Registered Member(s) are currently online.  Details
George_, TotesMagotes, Ides, Vwblush, Scaredy Cat, Darie, Sean.scott256, pmm73, Bookjunkie19, ~ chicken wings ~, quincy, Traveler, Kopecek


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer